Osteochondral lesions of the talus.

Published

Journal Article (Review)

Full Text

Duke Authors

Cited Authors

  • Easley, ME; Latt, LD; Santangelo, JR; Merian-Genast, M; Nunley, JA

Published Date

  • October 2010

Published In

Volume / Issue

  • 18 / 10

Start / End Page

  • 616 - 630

PubMed ID

  • 20889951

Pubmed Central ID

  • 20889951

International Standard Serial Number (ISSN)

  • 1067-151X

Digital Object Identifier (DOI)

  • 10.5435/00124635-201010000-00005

Language

  • eng

Conference Location

  • United States